# SDR LR7A2011041900184

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 33164422
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, WHEN REPLACING RAINBOW FITTINGS, FOUND RT CTR WING LOWER SPLICE ANGLE WITH HOLE CRACKS AT STRINGERS NR 15 AND NR 21 APPROX CWS216 AND CWS 217.  REPAIR ACCOMPLISHED BY REPLACING ANGLE IAW SMP583 CHAP 51-60 & 51-70.
